# SDR 8HBR202111176038

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N603HH
- Make and model: Robsin R22
- Aircraft serial: 1706
- Aircraft time: 15,339 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Spindle
- Part number: A1583
- Part serial: 03600361
- Condition: Brinelled
- Location: Main Rotor Blade
- Part time: 480 hours
- Component: Blade, Robsin
- Component part number: A0166
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT'S REPORTING NEEDING TO USE A SIGNIFICANT INCREASE OF PRESSURE ON CYCLIC FOR FORWARD FLIGHT. ALSO NOTED LOSS OF CYCLIC PRESSURE WHEN PREFORMING AUTOROTATION'S. BRINELLING FOUND ON SPINDLE BEARINGS FOR THE SECOND TIME IN RECENT HISTORY. TIME IN SERVICE OF FIRST DISCOVERED FAILURE: 269.9 HOURS. TIME SINCE LAST SPINDLE BEARING REPAIR (PERFORMED BY ROBINSON): 209.8 HOURS. WHEN THE FIRST OCCURRENCE WAS DISCOVERED THE BOTH SPINDLES AND BLADES HAD 269.9 HOURS SINCE NEW, BOTH SPINDLES AND BLADES WERE RETURNED TO THE MANUFACTURER (ROBINSON) FOR SPINDLE BEARING REPAIR. IT HAS BEEN ANOTHER 209.8 HOURS SINCE THE REPAIR AND THE SAME ISSUE HAS OCCURRED.
